# SDR RAIA201612150001

- Difficulty date: December 15, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 41,073 hours, 37,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENY LIGHTING SEAT 1A INOPERATIVE.  R & R MAIN CABIN EMERGENY LIGHT.  OPS CHECKED GOOD.
